Article

Georgian Mathematical Journal

, Volume 6, Issue 3, pp 285-298

Oscillation and Nonoscillation Criteria for Two-Dimensional Systems of First Order Linear Ordinary Differential Equations

  • A. LomtatidzeAffiliated withDepartment of Mathematics, Janáčkovo nám. 2a, 662 95, Masaryk University
  • , N. PartsvaniaAffiliated withA. Razmadze Mathematical Institute, Georgian Academy of Sciences

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Sufficient conditions are established for the oscillation and nonoscillation of the system

Two-dimensional system of first order linear ordinary differential equations oscillatory system nonoscillatory system